MAUDE Adverse Event Report: COVIDIEN LP ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

COVIDIEN LP ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number EF-322N
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
During endoflip procedure (the functional lumen imaging probe (flip) with a volume based barostat bag), was placed at the lower esophageal sphincter for the post-intervention assessment of achalasia.The barostat bag/balloon was inflated while inserted, but did not register pressures.Able to obtain measurements with this particular balloon once, but the second time it did not operate properly.Another flip and balloon were used.

Brand Name
ENDOFLIP
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key19258845
Report Number19258845
Device Sequence Number15082976
Product Code FFX
UDI-Device Identifier10884521809413
UDI-Public(01)10884521809413
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/17/2024
Report Date (Section F) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEF-322N
Device Lot Number24A1240JZ
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Patient Weight67 KG
Patient RaceWhite
Date Report Sent to FDA04/17/2024